Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Minimal injective resolutions under flat base change


Authors: Hans-Bjørn Foxby and Anders Thorup
Journal: Proc. Amer. Math. Soc. 67 (1977), 27-31
MSC: Primary 13D99; Secondary 18G15
MathSciNet review: 0453724
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a flat morphism $ \varphi :A \to B$ of noetherian rings, the minimal injective resolution of the B-module $ M{ \otimes _A}B$ is described in terms of the minimal injective resolution of the finitely generated A-module M and the minimal injective resolutions of the fibers of $ \varphi $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13D99, 18G15

Retrieve articles in all journals with MSC: 13D99, 18G15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1977-0453724-1
PII: S 0002-9939(1977)0453724-1
Keywords: Minimal injective resolution, $ \mu _A^n(\mathfrak{p},M)$, flat base change, injective dimension, Gorenstein ring, quasi-isomorphism
Article copyright: © Copyright 1977 American Mathematical Society